Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 41, Number 1

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Stable ergodicity
Charles Pugh, Michael Shub and an appendix by Alexander Starkov.
Bull. Amer. Math. Soc. 41 (2004), 1-41
Abstract, references and article information
Full-text PDF
MathSciNet review: 2015448
Catalan’s Conjecture: Another old Diophantine problem solved
Tauno Metsänkylä.
Bull. Amer. Math. Soc. 41 (2004), 43-57
Abstract, references and article information
Full-text PDF
MathSciNet review: 2015449
Riemann’s zeta function and beyond
Stephen S. Gelbart and Stephen D. Miller.
Bull. Amer. Math. Soc. 41 (2004), 59-112
Abstract, references and article information
Full-text PDF
MathSciNet review: 2015450

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

The concise handbook of algebra, edited by Alexander V. Mikhalev and Günter F. Pilz (Editors).
Reviewer: Earl Taft
Bull. Amer. Math. Soc. 41 (2004), 113-116
Review information
Full-text PDF
Computation and complexity in economic behavior and organization, by Kenneth R. Mount and Stanley Reiter.
Reviewer: Stephen J. DeCanio
Bull. Amer. Math. Soc. 41 (2004), 117-120
Review information
Full-text PDF
Classical and celestial mechanics, the Recife lectures, edited by Hildeberto Cabral and Florin Diacu (Editors).
Reviewer: Richard Moeckel
Bull. Amer. Math. Soc. 41 (2004), 121-125
Review information
Full-text PDF
Number theory in function fields, by Michael Rosen.
Reviewer: David Goss
Bull. Amer. Math. Soc. 41 (2004), 127-133
Review information
Full-text PDF
Knots, by G. Burde and H. Zieschang.
Algebraic invariants of links, by Jonathan Hillman.
Reviewer: Daniel S. Silver
Bull. Amer. Math. Soc. 41 (2004), 135-147
Review information
Full-text PDF